Perturbed Appell polynomials and systems of functions associated
Doklady Akademii Nauk, Tome 282 (1985) no. 1, pp. 19-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_1_a2,
author = {Yu. A. Kaz'min},
title = {Perturbed {Appell} polynomials and systems of functions associated},
journal = {Doklady Akademii Nauk},
pages = {19--22},
year = {1985},
volume = {282},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_1_a2/}
}
Yu. A. Kaz'min. Perturbed Appell polynomials and systems of functions associated. Doklady Akademii Nauk, Tome 282 (1985) no. 1, pp. 19-22. http://geodesic.mathdoc.fr/item/DAN_1985_282_1_a2/